Double bordered constructions of self-dual codes from group rings over Frobenius rings
Taylor, Rhian; orcid: 0000-0002-8563-2212; email: email@example.com
MetadataShow full item record
AbstractAbstract: In this work, we describe a double bordered construction of self-dual codes from group rings. We show that this construction is effective for groups of order 2p where p is odd, over the rings F2+uF2 and F4+uF4. We demonstrate the importance of this new construction by finding many new binary self-dual codes of lengths 64, 68 and 80; the new codes and their corresponding weight enumerators are listed in several tables.
CitationCryptography and Communications, volume 12, issue 4, page 769-784
DescriptionFrom Springer Nature via Jisc Publications Router
History: received 2019-06-03, accepted 2019-12-05, registration 2019-12-06, online 2020-01-09, pub-electronic 2020-01-09, pub-print 2020-07
Publication status: Published